# SDR ANCF200100010

- Difficulty date: June 9, 2001
- Submitted: June 11, 2001
- Operation: General aviation
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- Aircraft time: 24,835 hours, 8,402 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part serial: N59507
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE 1:30 HOURS AFTER T/O FUEL CROSSFEED VALVE LIGHT REMAINED ILLUMINATED WHEN VALVE SELECTED OPEN.  EICAS MESSAGE FUEL CROSSFEED DISPLAYED.  AIRCRAFT RETURNED TO MAD.  PERFORMED PROCEDURE IAW FIM 28-22-00/101 FIG 108 BLOCKS 1, 2 AND 14.  REPLACED FUEL CROSSFEED VALVE, PERFORMED TEST WITH SATISFACTORY RESULTS.  AIRCRAFT WAS RETURNED TO SERVICE.
